# SDR DALA2024072907544

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 79,020 hours, 10,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 004966
- Condition: Inoperative
- Location: Zone 200
- Part time: 78,263 hours, 10,069 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 ON SVC CK FOUND R/H D1 EMER LIGHTS ALL INOP. CORRECTIVE ACTION: R/R ESPU 12WL PER A330-200 AMM 33-51 OPS CHK OK. (6027592)
